# SDR SWAA2023041928682

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 28,142 hours, 13,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTEND PAST FLAP 15<[01] FSEU FAULTS LEG 01: 27-52260 TE FLAP SENSOR R AND LEG03: 27-52259 TE FLAP SENSOR L. REMOVED AND REPLACED FLAP POSITION INDICATOR REFERENCE AMM 27-58-02. OPS CHECKS GOOD
